Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

32 Publications

2020 | Journal Article | IST-REx-ID: 6358   OA
Carlen, Eric A., and Jan Maas. “Non-Commutative Calculus, Optimal Transport and Functional Inequalities  in Dissipative Quantum Systems.” Journal of Statistical Physics, vol. 178, no. 2, Springer Nature, 2020, pp. 319–78, doi:10.1007/s10955-019-02434-w.
View | Files available | DOI | arXiv
2020 | Journal Article | IST-REx-ID: 7388   OA
Gerencser, Mate. “Nondivergence Form Quasilinear Heat Equations Driven by Space-Time White Noise.” Annales de l’Institut Henri Poincaré C, Analyse Non Linéaire, Elsevier, doi:10.1016/j.anihpc.2020.01.003.
View | DOI | Download (ext.) | arXiv
2020 | Journal Article | IST-REx-ID: 7509   OA
Zhang, Haonan. “From Wigner-Yanase-Dyson Conjecture to Carlen-Frank-Lieb Conjecture.” Advances in Mathematics, doi:10.1016/j.aim.2020.107053.
View | DOI | Download (ext.) | arXiv
2020 | Journal Article | IST-REx-ID: 7573   OA
Gladbach, Peter, et al. “Homogenisation of One-Dimensional Discrete Optimal Transport.” Journal Des Mathematiques Pures et Appliquees, Elsevier, doi:10.1016/j.matpur.2020.02.008.
View | DOI | Download (ext.) | arXiv
2020 | Thesis | IST-REx-ID: 7629   OA
Forkert, Dominik L. Gradient Flows in Spaces of Probability Measures for Finite-Volume Schemes, Metric Graphs and Non-Reversible Markov Chains. IST Austria, 2020, doi:10.15479/AT:ISTA:7629.
View | Files available | DOI


Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed